EconPapers    
Economics at your fingertips  
 

Games with Incomplete Information in Continuous Time and for Continuous Types

Pierre Cardaliaguet () and Catherine Rainer ()

Dynamic Games and Applications, 2012, vol. 2, issue 2, 206-227

Keywords: Continuous-time game; Incomplete information; Martingale measures; Hamilton–Jacobi equations (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://hdl.handle.net/10.1007/s13235-012-0043-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:dyngam:v:2:y:2012:i:2:p:206-227

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13235

DOI: 10.1007/s13235-012-0043-x

Access Statistics for this article

Dynamic Games and Applications is currently edited by Georges Zaccour

More articles in Dynamic Games and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:dyngam:v:2:y:2012:i:2:p:206-227